On the block-radial solvability of nonlinear elliptic problems in $\mathbb{R}^N$
Doklady Akademii Nauk, Tome 335 (1994) no. 3, pp. 288-290
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_335_3_a4,
author = {I. A. Kuzin},
title = {On the block-radial solvability of nonlinear elliptic problems in $\mathbb{R}^N$},
journal = {Doklady Akademii Nauk},
pages = {288--290},
year = {1994},
volume = {335},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_335_3_a4/}
}
I. A. Kuzin. On the block-radial solvability of nonlinear elliptic problems in $\mathbb{R}^N$. Doklady Akademii Nauk, Tome 335 (1994) no. 3, pp. 288-290. http://geodesic.mathdoc.fr/item/DAN_1994_335_3_a4/